Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Should i be worried of bleeding after taking cyctocec 3 weeks back ?

This is my 3 week after taking cyctotec. I still have to wear a pantyliner. The blood is not red , it is more or less brown, similiar to when one s period is about to finish. Is this normal? or should I not see any signs of bleeding at all?
Asked On : Fri, 27 May 2011
Answers:  2 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hi, Welcome to HealthcareMagic Forum.
You should be going to your Gynecologist for a follow up. Your symptoms suggest you may not have had a complete abortion as bleeding should happen within 48 hours. Get yourself examined by your Doctor so that she can evaluate your uterine size, bleeding and any signs of infection. Do you still have signs of pregnancy? If you Doctor suspects an incomplete abortion or ongoing pregnancy, you may need an ultrasound and possible follow up treatment. Normal menstruation usually starts four to six weeks after a medical abortion. Do Keep in mind that pregnancy is possible after an abortion, even before menstruation begins. To reduce the risk of infection, don't have vaginal intercourse for 3 to 4 weeks following it.

Wish you Good Health, Take Care.
Answered: Fri, 27 May 2011
I find this answer helpful
  Anonymous's Response
I did experienced the heavy clotty bleeding already after the cyctotec which lasted for about 2 weeks. In my third week I continued to bleed but vey very light (brownish in colour). Now it seems as though the bleeding is about to turn blood red again and slight cramps are back. Just wanted to clarify if this is normal?
Answered: Sat, 28 May 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor